| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device cannot be returned due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
Suture passer needle broke at the needle ledge, about 2mm from tip of needle.It happened when surgeon attempted to pass a suture through supraspinatus tendon.The 2mm needle tip could not be found and remained in the patient's tendon.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
Event or Problem Description
No further event information available at the time of this report.